RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2007, Volume 10, Number 1, Pages 191–207 (Mi mt35)  

Small Stable Generic Graphs with Infinite Weight. Digraphs without Furcations

S. V. Sudoplatov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: Grounding on Herwig's generic construction that modifies Hrushovski's construction, we give some examples of small stable theories of digraphs without furcations which have an infinite weight.

Key words: stable theory, generic construction, weight, digraph without furcations.

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2008, 18:2, 142–150

Bibliographic databases:

UDC: 510.67
Received: 17.05.2006

Citation: S. V. Sudoplatov, “Small Stable Generic Graphs with Infinite Weight. Digraphs without Furcations”, Mat. Tr., 10:1 (2007), 191–207; Siberian Adv. Math., 18:2 (2008), 142–150

Citation in format AMSBIB
\Bibitem{Sud07}
\by S.~V.~Sudoplatov
\paper Small Stable Generic Graphs with Infinite Weight. Digraphs without Furcations
\jour Mat. Tr.
\yr 2007
\vol 10
\issue 1
\pages 191--207
\mathnet{http://mi.mathnet.ru/mt35}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485372}
\transl
\jour Siberian Adv. Math.
\yr 2008
\vol 18
\issue 2
\pages 142--150
\crossref{https://doi.org/10.3103/S1055134408020077}


Linking options:
  • http://mi.mathnet.ru/eng/mt35
  • http://mi.mathnet.ru/eng/mt/v10/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:120
    Full text:45
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019